Vagifem is it safe

Common Questions and Answers about Vagifem is it safe

activella

Hi, vagifem is estradiol vaginal tablets. Patients on this are at more risk for endometrial cancer, cardiovascular disorders, breast cancer and sometimes dementia. This is due to unopposed action of estrogen. Regards.
I'm just wondering is it safe to use while you still get your periods and would it affect you getting pregnant at a later date. It's only after reading about I on the internet that I have questioned it.
A safer alternative would be bio-identical hormones, you would probably have to find a physician who leans on the holistic side of the fence to get an rx for it. If your physician is aware of your complete medical history and feels it is safe, you should be ok. Pay close attention to how your body reacts for the first couple of weeks, if you notice any concerns contact your dr. You can discuss this with your pharmacist as well, they are usually very well versed in side effects of medications.
how safe is vagifem,and does it causes cancer,how offen do a women need to use this vagifem,and how long should a women be on this product short time or 1yr,please help in need of answers please
Finally,since you have had problems with gel type lubricants, I would highly recommend trying Pjur Original Bodyglide, which is recommended by many GYNs. Although it works as both a moisturizer and a lubricant, it is oil-free, water-free, and fragrance-free, and not at all sticky or gooey. It contains Dimethicone, somewhat similar to the spray lubricant for treadmills :-) and is safe to use with latex condoms. It can be used for massages as well.
Steroids may also be helpful since they act by inhibiting the cellular immune response. The duration of treatment depends on your particular situation. It is suggested that you clarify your concerns with your treating doctor and discuss the doses and duration of therapy. I sincerely hope it helps. Best luck and regards!
The Vagifem literature indicates I should not use estrogen due to higher breast and/or uterin cancer risk. Is it safe to use Vagifem given my family history of breast cancer? I was also told that I could be given a local anesthetic and that the cervix could then be dialated. Is this a drastic measure, or in my case, a better alternative to using Vagifem? Thank you.
The term Bioidentical Hormones is not a medical term, it is a marketing term used to imply an exact copy of the hormones produced in the body. Providers of these compounds often claim they are “A natural, safer alternative to prescription drugs, Can help with weight loss, Prevent Alzheimer’s” and many others unfounded benefits. In addition, these providers often suggest that Bioidentical Hormones can only be obtained from a compounding pharmacy.
Also, right after my hysterectomy (which I had at a very young age 30), I did use Testosterone for a VERY short period of time, prior to learning that I had Hep C. After that, I was taken off of it as it is hard on your liver. I was also told that plant based estrogens are safer than the things like Premarin. Now that I am a normal post menopausal age, about 3 yrs ago, my doctors stopped all systemic estrogens in order to simulate a normal menopausal age change of hormone levels.
Bio-identical means the same as your body makes and it is perfectly safe, not like the synthetic rubbish. You are no doubt estrogen dominant, and this can cause all the symptoms you wrote. I do not like synthetic hormones, they are dangerous and estrogen is one of the worse. I would also get off the mood altering drugs and go on a good, food grade B vitamin, Standard Process labs is awesome, the ingredients are pure and made from organic food.
It is my understanding the virus can not be passed thru semen during sex it is unike the AIDS virus in that way. He would have to be bleeding and she would have to have an open sore. Cuteus, do I have that wrong? I posed this specific question to the dotor and I was told he would have to be bleeding.
Honestly, I still have good days and bad days. It is hard to know how much is from the cancer dx versus just the surgery. But, I ended up taking a vaginal estriodol pill called Vagifem and it completely elimated the sexual pain issue for me. I tried antidepressants but they just seemed to contribute to my weight gain and lack of energy. I am not taking them now and I still feel blue many days but, probably no more than I did while I was taking the antidepressants. It is bearable.
Cystoscopy - basically an endoscopy of the bladder to check to be sure everything is ok The way I understand it, the vaginal estrogen is that it is just for that area - it is not hormone replacement therapy (HRT) which is prescribed for hot flashes and mood swings. It just treats the vaginal atrophy that may accompany menopause. My dr. told me it may get into the bloodstream a bit, but not to be concerned because it is nothing like the HRT.
-) and is safe to use with latex condoms. Another product, which is very similar in consistency to natural vaginal secretions, is Miracle of Aloe's "Perfect Match." I would NOT recommend going the route of "bioidentical" hormones, as these are not regulated and can actually be LESS safe than traditional, FDA approved HRT: "There is no evidence that so-called bioidentical hormones compounded in a pharmacy are safer than other hormone products.
Just found out that I do not and never have had genital warts. Gone through some terrible times using GW treatments and ending up throwing medicine in the garbage. Been dealing with LS symptoms for years. Number of years ago, a pathologist misdiagnosed a biopsy. Since then, all professionals have been operating off of that incorrect diagnosis. Saw a nurse practitioner in the same ob gyn clinic. After an exam, she said "you do not have GW. . .I think the pathologist made a mistake.
She is real secretive, especially to me, because I am very ill myself and trys not to worry me, but she has said they give her VAGIFEM (some form of shot) treatments to give herself (I take it Vaginal insertion) and then is on a VERY HIGH DOSE of HARMONES and besides that I don't know what else. If and when I find out more I would love to tell you. She should be getting the tests back in about 8 more days and this is July 20, 2002.
, itches, or burns when you pee go get checked! BETTER SAFE THAN SORRY! Usually if it is something like that an antibiotic can be prescribed to cure it! Even yeast infections can be cured with a single pill!
no one knows what is wrong with me either. I had a hysterectomy in 2002, and last August, i started bleeding. I went to the ER, where they ran all kinds of bloodwork, and got strange results that they didn't seem to know how to interpret. They also sent me for an ultrasound, which found nothing abnormal. I was referred to different specialists, and since then, have been to 5 different doctors, undergone so many crazy (some invasive) tests, and yet, no answers yet. Does anyone have any idea?
It could be due to a number of things; I strongly urge you to see your doctor for diagnosis and treatment. Why suffer when you don't need to?
I know how hard this can be, especially without insurance, but if possible try to find a gynecologist who is familiar with the condition. A lot of them don't even know what it is and will tell you it is all in your head. Estrace cream seems to help, and chances are once your girlfriend starts treatment, it will get better. I'm not 100%, but definitely much better. I can now get through a pelvic exam without being in excruciating pain! Good luck with everything.
I have had alot of help/support from hubby and family, so I know I need to let them do it, and how important it is to listen. All in all. I am satified. Glad it is over, glad I had it done, I can so feel a difference already. I am extremely impressed w/my doctor and the UMMC- awesome. And SherrieP your support, advice- EVERYTHING is right on! Thank You so so much!
It feels like a buzzing or vibrating sensation in my cervix although it is hard to actually pinpoint where it is exactly. It isnt painful, but distracting. It buzzes for around 3 seconds then stops for a few seconds, but there is a rhythm to it which is weird. I am due my period any day and had put it down to that even though i have never had it before. I am 35 with two children, 10 and 5, and have an IUD in place.
I have cats and someone told me that cats can give people a skin disorder I forgot what it is called but it comes from their feces(gross) I guess you get it when changing cat litter. I give them advantage and I thought that maybe touching that stuff could cause something. I am getting these cracks on the top of my hands. It starts of as little scabs but I don't understand that becuse there are no cuts or anything for it to be scabbing. and then it cracks and looks like dry skin.
My husband will definitely be glad to get a break from the whole fertility topic (even if it is for a few days).. One question about the 2WW... I used to work out a lot pre-IUI (it helps me stay sane). I have been taking it easy since I started the treatment (I had horrible images of my ovaries all twisted up).. However, I am finding the wait a bit long.. This morning I decided to take a chance and go to the gym and now feel great!! I hope I didn't ruin things...
MedHelp Health Answers